Alert archive / Arkansas / Wind Advisories in 2015

Wind Advisory 2, NWS Little Rock, AR

November 16, 201521 counties in Arkansas

NWS Little Rock, AR issued this wind advisory at Nov 16, 2015, 2:15 PM CST for 21 counties in Arkansas. It took effect at Nov 17, 2015, 9:00 AM CST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Nov 16, 2015, 2:15 PM CST (20:15 UTC)
In effect from
Nov 17, 2015, 9:00 AM CST
Expired
Nov 17, 2015, 6:00 PM CST
In force
9 hr
Issued by
NWS Little Rock, AR
All 21 counties

Arkansas County, AR, Bradley County, AR, Calhoun County, AR, Cleveland County, AR, Dallas County, AR, Desha County, AR, Drew County, AR, Faulkner County, AR, Grant County, AR, Independence County, AR, Jackson County, AR, Jefferson County, AR, Lincoln County, AR, Lonoke County, AR, Monroe County, AR, Prairie County, AR, Pulaski County, AR, Saline County, AR, Sharp County, AR, White County, AR, Woodruff County, AR

The radar

The Little Rock radar (KLZK), 47 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Little Rock, AR (KBYH), launched 12:00Z, 8.3 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2015-11-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2015-11-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 200 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1595 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
200 m²/s²
0-3 km storm-relative helicity
296 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

738 
WWUS74 KLZK 162015
NPWLZK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LITTLE ROCK AR
215 PM CST MON NOV 16 2015

ARZ007-016-025-032>034-043>047-055>057-062>065-067>069-171000-
/O.NEW.KLZK.WI.Y.0002.151117T1500Z-151118T0000Z/
SHARP-INDEPENDENCE-JACKSON-FAULKNER-WHITE-WOODRUFF-SALINE-PULASKI-
LONOKE-PRAIRIE-MONROE-GRANT-JEFFERSON-ARKANSAS-DALLAS-CLEVELAND-
LINCOLN-DESHA-CALHOUN-BRADLEY-DREW-
INCLUDING THE CITIES OF...CAVE CITY...ASH FLAT...HARDY...
BATESVILLE...NEWPORT...CONWAY...SEARCY...BEEBE...AUGUSTA...
MCCRORY...COTTON PLANT...BENTON...BRYANT...LITTLE ROCK...
NORTH LITTLE ROCK...CABOT...LONOKE...DES ARC...HAZEN...
DE VALLS BLUFF...BRINKLEY...CLARENDON...SHERIDAN...PINE BLUFF...
STUTTGART...DE WITT...FORDYCE...KINGSLAND...RISON...STAR CITY...
GOULD...DUMAS...MCGEHEE...HAMPTON...THORNTON...WARREN...
MONTICELLO
215 PM CST MON NOV 16 2015

...WIND ADVISORY IN EFFECT FROM 9 AM TO 6 PM CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 6 PM CST TUESDAY. 

* EVENT...GUSTY WINDS ARE EXPECTED. 

* AREAS AFFECTED...MUCH OF THE EASTERN HALF OF ARKANSAS...
  GENERALLY ALONG AND EAST OF THE INTERSTATE 30 AND HIGHWAY 67
  CORRIDOR.

* TIMING...HIGHEST WINDS WILL BE BETWEEN NOON AND 6 PM. 

* WINDS...WINDS OF 25 TO 35 MPH ARE LIKELY...WITH GUSTS TO 45 MPH
  POSSIBLE. 

* IMPACTS...HIGH PROFILE VEHICLES COULD HAVE DIFFICULTY...
  ESPECIALLY ON BRIDGES AND OVERPASSES. CONDITIONS ON AREA BODIES
  OF WATER WILL BE DANGEROUS. UNSECURED LAWN FURNITURE WILL LIKELY
  BE BLOWN AROUND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH OR HIGHER
ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.
&&

$$

57
3 follow-up statements
855 
WWUS74 KLZK 170339
NPWLZK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LITTLE ROCK AR
939 PM CST MON NOV 16 2015

ARZ007-016-025-032>034-043>047-055>057-062>065-067>069-171500-
/O.NEW.KLZK.LW.Y.0015.151117T0600Z-151117T1500Z/
/O.CON.KLZK.WI.Y.0002.151117T1500Z-151118T0000Z/
SHARP-INDEPENDENCE-JACKSON-FAULKNER-WHITE-WOODRUFF-SALINE-PULASKI-
LONOKE-PRAIRIE-MONROE-GRANT-JEFFERSON-ARKANSAS-DALLAS-CLEVELAND-
LINCOLN-DESHA-CALHOUN-BRADLEY-DREW-
INCLUDING THE CITIES OF...CAVE CITY...ASH FLAT...HARDY...
BATESVILLE...NEWPORT...CONWAY...SEARCY...BEEBE...AUGUSTA...
MCCRORY...COTTON PLANT...BENTON...BRYANT...LITTLE ROCK...
NORTH LITTLE ROCK...CABOT...LONOKE...DES ARC...HAZEN...
DE VALLS BLUFF...BRINKLEY...CLARENDON...SHERIDAN...PINE BLUFF...
STUTTGART...DE WITT...FORDYCE...KINGSLAND...RISON...STAR CITY...
GOULD...DUMAS...MCGEHEE...HAMPTON...THORNTON...WARREN...
MONTICELLO
939 PM CST MON NOV 16 2015

...LAKE WIND ADVISORY IN EFFECT UNTIL 9 AM CST TUESDAY...
...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 6 PM CST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A LAKE
WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CST TUESDAY. 

* EVENT...GUSTY WINDS ARE EXPECTED.

* AREAS AFFECTED...MUCH OF THE EASTERN HALF OF ARKANSAS... 
  GENERALLY ALONG AND EAST OF THE INTERSTATE 30 AND HIGHWAY 67 
  CORRIDOR. 

* TIMING...SOUTHEAST WINDS WILL STEADILY INCREASE OVERNIGHT INTO
  TUESDAY MORNING AND BECOME GUSTY. HIGHEST WINDS WILL BE BETWEEN
  NOON AND 6 PM.

* WINDS...WINDS DURING THE OVERNIGHT HOURS WILL BE 15 TO 25 MPH
  WITH GUSTS TO 30 MPH. AFTER 9 AM...WINDS OF 25 TO 35 MPH ARE
  LIKELY...WITH GUSTS TO 45 MPH POSSIBLE.

* IMPACTS...HIGH PROFILE VEHICLES COULD HAVE DIFFICULTY... 
  ESPECIALLY ON BRIDGES AND OVERPASSES. CONDITIONS ON AREA 
  BODIES OF WATER WILL BE DANGEROUS. UNSECURED LAWN FURNITURE 
  WILL LIKELY BE BLOWN AROUND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH OR HIGHER
ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. 
A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$

ARZ003>006-012>015-021>024-030-031-037>042-052>054-066-171500-
/O.NEW.KLZK.LW.Y.0015.151117T0600Z-151117T1800Z/
BOONE-MARION-BAXTER-FULTON-NEWTON-SEARCY-STONE-IZARD-JOHNSON-POPE-
VAN BUREN-CLEBURNE-LOGAN-CONWAY-SCOTT-YELL-PERRY-POLK-MONTGOMERY-
GARLAND-PIKE-CLARK-HOT SPRING-OUACHITA-
INCLUDING THE CITIES OF...HARRISON...BULL SHOALS...FLIPPIN...
YELLVILLE...SUMMIT...MOUNTAIN HOME...MAMMOTH SPRING...JASPER...
WESTERN GROVE...MARSHALL...LESLIE...MOUNTAIN VIEW...
HORSESHOE BEND...MELBOURNE...CALICO ROCK...OXFORD...CLARKSVILLE...
RUSSELLVILLE...FAIRFIELD BAY...CLINTON...HEBER SPRINGS...
BOONEVILLE...PARIS...MORRILTON...WALDRON...DARDANELLE...
DANVILLE...OLA...PERRYVILLE...MENA...MOUNT IDA...NORMAN...
HOT SPRINGS...MURFREESBORO...GLENWOOD...ARKADELPHIA...MALVERN...
CAMDEN
939 PM CST MON NOV 16 2015

...LAKE WIND ADVISORY IN EFFECT UNTIL NOON CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A LAKE
WIND ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST TUESDAY. 

* EVENT...GUSTY WINDS ARE EXPECTED.

* AREAS AFFECTED...MUCH OF THE WESTERN HALF OF ARKANSAS...
  GENERALLY WEST OF THE INTERSTATE 30 AND HIGHWAY 67 CORRIDOR.

* TIMING...SOUTHEAST WINDS WILL STEADILY INCREASE OVERNIGHT INTO
  TUESDAY MORNING AND BECOME GUSTY.

* WINDS...SOUTHEAST WINDS DURING THE OVERNIGHT HOURS WILL STEADILY
  INCREASE AND BECOME 15 TO 25 MPH WITH GUSTS TO 30 MPH.

* IMPACTS...CONDITIONS ON AREA BODIES OF WATER WILL BE DANGEROUS.
  UNSECURED LAWN FURNITURE WILL LIKELY BE BLOWN AROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$

51
773 
WWUS74 KLZK 170812 AAA
NPWLZK

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
212 AM CST TUE NOV 17 2015

...WINDY CONDITIONS EXPECTED THROUGH THIS AFTERNOON...

ARZ007-016-025-032>034-043>047-055>057-062>065-067>069-171600-
/O.CON.KLZK.LW.Y.0015.000000T0000Z-151117T1500Z/
/O.CON.KLZK.WI.Y.0002.151117T1500Z-151118T0000Z/
SHARP-INDEPENDENCE-JACKSON-FAULKNER-WHITE-WOODRUFF-SALINE-PULASKI-
LONOKE-PRAIRIE-MONROE-GRANT-JEFFERSON-ARKANSAS-DALLAS-CLEVELAND-
LINCOLN-DESHA-CALHOUN-BRADLEY-DREW-
INCLUDING THE CITIES OF...CAVE CITY...ASH FLAT...HARDY...
BATESVILLE...NEWPORT...CONWAY...SEARCY...BEEBE...AUGUSTA...
MCCRORY...COTTON PLANT...BENTON...BRYANT...LITTLE ROCK...
NORTH LITTLE ROCK...CABOT...LONOKE...DES ARC...HAZEN...
DE VALLS BLUFF...BRINKLEY...CLARENDON...SHERIDAN...PINE BLUFF...
STUTTGART...DE WITT...FORDYCE...KINGSLAND...RISON...STAR CITY...
GOULD...DUMAS...MCGEHEE...HAMPTON...THORNTON...WARREN...
MONTICELLO
212 AM CST TUE NOV 17 2015

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...
...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM
CST THIS EVENING...

* EVENT: EXPECT WINDS OF 15 TO 25 MPH THROUGH THIS MORNING...WITH
  GUSTS OVER 30 MPH POSSIBLE. LATE THIS MORNING INTO THE AFTERNOON
  HOURS...EXPECT WINDS TO INCREASE TO 25 TO 35 MPH...WITH GUSTS
  OVER 40 MPH POSSIBLE.

* AREAS AFFECTED: MUCH OF THE EASTERN HALF OF ARKANSAS...
  GENERALLY ALONG AND EAST OF THE INTERSTATE 30 AND HIGHWAY 67
  CORRIDOR.

* IMPACTS: HIGH PROFILE VEHICLES COULD HAVE DIFFICULTY...
  ESPECIALLY ON BRIDGES AND OVERPASSES. CONDITIONS ON AREA BODIES
  OF WATER WILL BE DANGEROUS. UNSECURED LAWN FURNITURE WILL LIKELY
  BE BLOWN AROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH OR HIGHER
ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. 

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$

ARZ003>006-012>015-021>024-030-031-037>042-052>054-066-171600-
/O.CON.KLZK.LW.Y.0015.000000T0000Z-151117T1800Z/
BOONE-MARION-BAXTER-FULTON-NEWTON-SEARCY-STONE-IZARD-JOHNSON-POPE-
VAN BUREN-CLEBURNE-LOGAN-CONWAY-SCOTT-YELL-PERRY-POLK-MONTGOMERY-
GARLAND-PIKE-CLARK-HOT SPRING-OUACHITA-
INCLUDING THE CITIES OF...HARRISON...BULL SHOALS...FLIPPIN...
YELLVILLE...SUMMIT...MOUNTAIN HOME...MAMMOTH SPRING...JASPER...
WESTERN GROVE...MARSHALL...LESLIE...MOUNTAIN VIEW...
HORSESHOE BEND...MELBOURNE...CALICO ROCK...OXFORD...CLARKSVILLE...
RUSSELLVILLE...FAIRFIELD BAY...CLINTON...HEBER SPRINGS...
BOONEVILLE...PARIS...MORRILTON...WALDRON...DARDANELLE...
DANVILLE...OLA...PERRYVILLE...MENA...MOUNT IDA...NORMAN...
HOT SPRINGS...MURFREESBORO...GLENWOOD...ARKADELPHIA...MALVERN...
CAMDEN
212 AM CST TUE NOV 17 2015

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* EVENT: EXPECT WINDS OF 15 TO 25 MPH...WITH GUSTS OVER 30 MPH
  POSSIBLE.

* AREAS AFFECTED: MUCH OF THE WESTERN HALF OF ARKANSAS...
  GENERALLY WEST OF THE INTERSTATE 30 AND HIGHWAY 67 CORRIDOR.

* TIMING: EXPECT THE BREEZY CONDITIONS THROUGH MUCH OF THIS
  MORNING...GRADUALLY RELAXING BY THIS AFTERNOON.

* IMPACTS: CONDITIONS ON AREA BODIES OF WATER WILL BE DANGEROUS.
  UNSECURED LAWN FURNITURE WILL LIKELY BE BLOWN AROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$

62
371 
WWUS74 KLZK 171550
NPWLZK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LITTLE ROCK AR
950 AM CST TUE NOV 17 2015


ARZ007-016-025-032>034-043>047-055>057-062>065-067>069-180000-
/O.CON.KLZK.WI.Y.0002.000000T0000Z-151118T0000Z/
SHARP-INDEPENDENCE-JACKSON-FAULKNER-WHITE-WOODRUFF-SALINE-PULASKI-
LONOKE-PRAIRIE-MONROE-GRANT-JEFFERSON-ARKANSAS-DALLAS-CLEVELAND-
LINCOLN-DESHA-CALHOUN-BRADLEY-DREW-
INCLUDING THE CITIES OF...CAVE CITY...ASH FLAT...HARDY...
BATESVILLE...NEWPORT...CONWAY...SEARCY...BEEBE...AUGUSTA...
MCCRORY...COTTON PLANT...BENTON...BRYANT...LITTLE ROCK...
NORTH LITTLE ROCK...CABOT...LONOKE...DES ARC...HAZEN...
DE VALLS BLUFF...BRINKLEY...CLARENDON...SHERIDAN...PINE BLUFF...
STUTTGART...DE WITT...FORDYCE...KINGSLAND...RISON...STAR CITY...
GOULD...DUMAS...MCGEHEE...HAMPTON...THORNTON...WARREN...
MONTICELLO
950 AM CST TUE NOV 17 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* EVENT: EXPECT WINDS OF 15 TO 25 MPH THROUGH THIS MORNING...
  WITH GUSTS OVER 30 MPH POSSIBLE. LATE THIS MORNING INTO THE 
  AFTERNOON HOURS...EXPECT WINDS TO INCREASE TO 25 TO 35 MPH... 
  WITH GUSTS OVER 40 MPH POSSIBLE. 

* AREAS AFFECTED: MUCH OF THE EASTERN HALF OF ARKANSAS... 
  GENERALLY ALONG AND EAST OF THE INTERSTATE 30 AND HIGHWAY 67 
  CORRIDOR. 

* IMPACTS: HIGH PROFILE VEHICLES COULD HAVE DIFFICULTY... 
  ESPECIALLY ON BRIDGES AND OVERPASSES. CONDITIONS ON AREA 
  BODIES OF WATER WILL BE DANGEROUS. UNSECURED LAWN FURNITURE 
  WILL LIKELY BE BLOWN AROUND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH OR HIGHER
ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$

ARZ003>006-012>015-021>024-030-031-037>042-052>054-066-171800-
/O.CON.KLZK.LW.Y.0015.000000T0000Z-151117T1800Z/
BOONE-MARION-BAXTER-FULTON-NEWTON-SEARCY-STONE-IZARD-JOHNSON-POPE-
VAN BUREN-CLEBURNE-LOGAN-CONWAY-SCOTT-YELL-PERRY-POLK-MONTGOMERY-
GARLAND-PIKE-CLARK-HOT SPRING-OUACHITA-
INCLUDING THE CITIES OF...HARRISON...BULL SHOALS...FLIPPIN...
YELLVILLE...SUMMIT...MOUNTAIN HOME...MAMMOTH SPRING...JASPER...
WESTERN GROVE...MARSHALL...LESLIE...MOUNTAIN VIEW...
HORSESHOE BEND...MELBOURNE...CALICO ROCK...OXFORD...CLARKSVILLE...
RUSSELLVILLE...FAIRFIELD BAY...CLINTON...HEBER SPRINGS...
BOONEVILLE...PARIS...MORRILTON...WALDRON...DARDANELLE...
DANVILLE...OLA...PERRYVILLE...MENA...MOUNT IDA...NORMAN...
HOT SPRINGS...MURFREESBORO...GLENWOOD...ARKADELPHIA...MALVERN...
CAMDEN
950 AM CST TUE NOV 17 2015

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* EVENT: EXPECT WINDS OF 15 TO 25 MPH...WITH GUSTS OVER 30 MPH 
  POSSIBLE. 

* AREAS AFFECTED: MUCH OF THE WESTERN HALF OF ARKANSAS... 
  GENERALLY WEST OF THE INTERSTATE 30 AND HIGHWAY 67 CORRIDOR. 

* TIMING: EXPECT THE BREEZY CONDITIONS THROUGH MUCH OF THIS 
  MORNING...GRADUALLY RELAXING BY THIS AFTERNOON. 

* IMPACTS: CONDITIONS ON AREA BODIES OF WATER WILL BE DANGEROUS. 
  UNSECURED LAWN FURNITURE WILL LIKELY BE BLOWN AROUND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this wind advisory went out at Nov 16, 6:15 AM CST, 8 hours earlier.

Area forecast discussion, Nov 16, 6:15 AM CST, 8 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
615 AM CST MON NOV 16 2015

.AVIATION...16/12Z TAF CYCLE

EXPECT SEVERAL ROUNDS OF RAIN/FEW TSRA TO CONT ACRS THE FA THRU
THE FCST PD. MOST SITES WL START OFF THE MRNG AT VFR LVLS...BUT
CONDS WL SLOLY DETERIORATE AS THE DAY PROGRESSES. MVFR CONDS WL
EVENTUALLY PREVAIL LATER TODAY...FALLING TO MAINLY IFR CONDS DURG
THE OVERNIGHT HRS. DID INCLUDE LLWS AT THE NRN AND CNTRL AR SITES
TNGT AS THE DVLP LOW PRES SYS MOVES INTO THE PLAINS STATES. /44/
&&

.PREV DISCUSSION... /ISSUED 331 AM CST MON NOV 16 2015/

SHORT TERM...TODAY THROUGH THURSDAY

SOME SCATTERED TO WIDESPREAD SHRA ARE ONGOING ACROSS THE MOST OF THE
CWA EARLY THIS MORNING...WHICH WILL BECOME A COMMON STORY OVER THE
NEXT 24 TO 48 HRS. A STRONG...DEEPENING CLOSED UPPER LOW WILL MOVE
EAST ACROSS THE FOUR CORNERS REGION INTO THE PLAIN THROUGH
TONIGHT...THEN EAST OVER THE STATE BY WED. A COLD FRONT ASSOCIATED
WITH THIS POTENT STORM SYSTEM WILL SURGE EAST THROUGH THE STATE ON
TUE. SHRA AND SOME TSRA WILL BECOME MORE NUMEROUS THROUGH EARLY TUE
AHEAD OF THIS FRONT...THEN A MORE ORGANIZED...POSSIBLY STRONG TO SVR
LINE OF STORMS WILL SURGE EAST ALONG THIS COLD FRONT. THESE STORMS
WILL THEN MOVE EAST OF THE CWA BY EARLY WED MORNING...WITH DRIER
CONDITIONS EXPECTED BEHIND THE FRONT.

THE MAIN OVERALL HAZARDOUS WX CONCERN CONTINUES TO BE THE HEAVY
RAINFALL AND FLASH FLOOD POTENTIAL. WHILE AMOUNTS WILL CONTINUE TO
BE REFINED OVER THE NEXT 24 HRS...FORECAST STORM TOTAL QPF VALUES
FROM NOW THROUGH EARLY WED MORNING WILL RANGE FROM 3 TO 5
INCHES...WITH LOCALLY HIGHER AMOUNTS OVER 5 INCHES POSSIBLE. THESE
AMOUNTS COULD LEAD TO SOME FLASH FLOODING...ESPECIALLY OVER THE
TERRAIN OF THE OZARKS AND OUACHITAS. THE FFA CONTINUES FOR THE SAME
TIME AND AREA. COULD ALSO SEE SOME RIVER FLOODING CONCERNS FOR SOME
RIVERS...ESPECIALLY THOSE THAT TYPICALLY SEE FAST RISES AND FALLS.

THERE MAY ALSO BE A SVR WX THREAT WITH THIS SYSTEM...PRIMARILY ON
TUE AFTERNOON AS THE COLD FRONT PUSHES EAST THROUGH THE STATE. THIS
WILL BE THE PERIOD WHERE THE OVERALL DYNAMICS WILL BE MOST
IMPRESSIVE...WITH INTENSE LOW LEVEL AND UPPER LEVEL JETS OVER THE
STATE. FORECAST LOW LEVEL SHR VALUES LOOK RATHER IMPRESSIVE...WITH
SOME 0-3 KM HELICITY VALUES FORECAST TO BE 400 TO POSSIBLY OVER 600
M2/S2. GIVEN THE AMOUNT OF WIND ENERGY AND LOW LEVEL SHR...DO THINK
SOME ROTATING TSRA COULD BE SEEN. HOWEVER...THIS WILL LIKELY BE
DEPENDENT ON HOW MUCH AVAILABLE INSTABILITY WILL EXIST...WHICH AT
THIS TIME LOOKS LIMITED...AND ACROSS SRN SECTIONS OF THE CWA. THIS
EVENT LOOKS LIKE ANOTHER HIGH SHEAR...BUT LOW CAPE SCENARIO.

GIVEN THE OVERALL DYNAMICS WITH THIS STORM SYSTEM...THERE MAY NOT BE
AS MUCH NEED FOR SIGNIFICANT INSTABILITY TO GET A COUPLE BRIEF
TORNADOES. IF SOME ISOLATED SUPERCELLS WERE TO FORM AHEAD OF THE
MAIN LINEAR COMPLEX...AN INCREASED TORNADIC THREAT WOULD EXIST AS A
RESULT. HOWEVER...SOME BRIEF SPIN-UPS WILL ALSO BE POSSIBLE ALONG
THE LEADING EDGE OF THE MAIN LINE OF CONVECTION...ALONG AND AHEAD OF
THE COLD FRONT TUE AFTERNOON. THIS SCENARIO WILL BE MORE PROBABLE OF
THE TWO TORNADO SCENARIOS AS BRIEF SPIN-UPS ALONG THE LEADING EDGE OF
A LINEAR OR QUASI-LINEAR COMPLEX ARE MORE REPRESENTATIVE OF A LOW
CAPE/HIGH SHEAR ENVIRONMENT. IN THE END HOWEVER...THE MAIN THREAT
BEYOND HEAVY RAINFALL WILL BE DAMAGING WINDS GIVEN THE WIND ENERGY
EXPECTED WITH THIS VERY POTENT STORM SYSTEM.

BY AROUND SUNRISE WED...THE BULK OF THE SHRA/TSRA WILL BE MOVING
EAST OF THE CWA...WITH DRIER CONDITIONS EXPECTED BY WED AFTERNOON.
THIS DRIER WX WILL CONTINUE THROUGH THE REST OF THE SHORT TERM
PERIOD.

LONG TERM...FRIDAY THROUGH SUNDAY

MODELS CONT TO INDC PRETTY MUCH ZONAL UPR FLOW ACRS THE SRN STATES
DURG THE PD. SFC HIGH PRES WL BE SHIFTING E OF AR AT THE START OF
THE PD. A WEAK UPR IMPULSE IS FCST TO PASS THRU THE AREA EARLY IN
THE WEEKEND...BRINGING A WEAK CDFNT THRU AR SAT/SAT NGT. MOISTURE WL
BE LIMITED AHEAD OF THE FROPA...WITH JUST A SLGT CHC OF RAIN
MENTIONED. A REINFORCING SHOT OF COOLER AIR WL FOLLOW TO CLOSE OUT
THE WEEKEND.
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM 6 PM CST THIS EVENING THROUGH LATE
TUESDAY NIGHT FOR ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-
CLEBURNE-CLEVELAND-CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-
GARLAND-GRANT-HOT SPRING-INDEPENDENCE-IZARD-JACKSON-JEFFERSON-
JOHNSON-LINCOLN-LOGAN-LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-
OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE-PULASKI-SALINE-SCOTT-
SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-YELL.
&&
Hazardous weather outlook, Nov 16, 5:00 AM CST, 9 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CST MON NOV 16 2015

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-171100-
BOONE-MARION-BAXTER-FULTON-SHARP-NEWTON-SEARCY-STONE-IZARD-
INDEPENDENCE-JOHNSON-POPE-VAN BUREN-CLEBURNE-JACKSON-LOGAN-CONWAY-
FAULKNER-WHITE-WOODRUFF-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND-
SALINE-PULASKI-LONOKE-PRAIRIE-MONROE-PIKE-CLARK-HOT SPRING-GRANT-
JEFFERSON-ARKANSAS-DALLAS-CLEVELAND-LINCOLN-DESHA-OUACHITA-
CALHOUN-BRADLEY-DREW-
500 AM CST MON NOV 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

SEVERAL ROUNDS OF SHOWERS...ALONG WITH A FEW THUNDERSTORMS...WILL
AFFECT MUCH OF ARKANSAS TODAY AND TONIGHT. RAINFALL AMOUNTS THROUGH
THIS TIME PERIOD WILL GENERALLY RANGE FROM 1/2 TO 1 INCH...WITH
NORTHWEST ARKANSAS SEEING UPWARDS OF 2 INCHES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

LOW PRESSURE WILL CONTINUE TO STRENGTHEN AT IT LIFTS NORTHEASTWARD
THROUGH THE CENTRAL PLAINS STATES TUESDAY INTO WEDNESDAY. WIDESPREAD
SHOWERS AND SCATTERED THUNDERSTORMS WILL CONTINUE TO AFFECT THE
NATURAL STATE TUESDAY AND TUESDAY NIGHT...CAPABLE OF PRODUCING AN
ADDITIONAL 2 TO 4 INCHES OF RAINFALL. THESE HEAVY RAINFALL AMOUNTS
WILL RESULT IN A SIGNIFICANT FLASH FLOOD THREAT.

IN ADDITION TO FLASH FLOODING...THERE WILL BE SOME POTENTIAL FOR
SEVERE WEATHER...WHICH WILL DEPEND ON HOW MUCH WARMING OCCURS
AHEAD OF THE FRONT ON TUESDAY. AMPLE WARMING COULD DESTABILIZE THE
ATMOSPHERE ENOUGH TO FUEL SEVERE STORMS...WITH DAMAGING WINDS AND
ISOLATED TORNADOES THE MAIN CONCERNS.

RAINFALL WILL DIMINISH FROM THE WEST LATER TUESDAY NIGHT AND EARLY
WEDNESDAY AS A COLD FRONT SWEEPS THROUGH ARKANSAS. DRY WEATHER WILL
RETURN FOR THE REMAINDER OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION COULD BE NEEDED ACROSS PARTS OF ARKANSAS TUESDAY
AND EARLY TUESDAY NIGHT.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

44

Nearby

Wind Advisories in Arkansas, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.